# SDR SCNA22020516047

- Difficulty date: April 18, 2022
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N819SY
- Make and model: Boeing 737-86N
- Aircraft serial: 34254
- Aircraft time: 48,737 hours, 21,546 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floor Support
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT:  FOUND DAMAGE TO FRAME, AFT CARGO @STA. 727F, STR. 24L.  RESOLUTION:  AFT CARGO FRAME @ STA 727F, STR 24L REPAIRED PER SRM 53-60-07-2R-3 REV 75. REPAIR IS CAT B. INSPECTION THRESHOLD 50,000 FLIGHT CYCLES AFTER AIRPLANE DELIVERY OR 35,000 FLIGHT CYCLES AFTER REPAIR INSTALLATION, WHICHEVER COMES FIRST PER SRM 53-60-07-2R-3 REV 75 TABLE 209.
